# SDR DALA2023032802372

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 132,666 hours, 19,817 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 ON CLIMBOUT WE HAD FUMES (DIRTY SOCKS) SMELL ON CLIMBOUT AND DURING APPROACH. CORRECTIVE ACTION: REMOVED LT & RT OZONE CONVERTERS & CKD FOR CONTAMINATION NONE FOUND REINSTALLED LT & RT OZONE CONVERTERS LEAK CK OK ON BOTH SIDES . REF B767 AMM 21-51. CHECKED APU COMPT FOR CONTAMINATION NONE FOUND.FOUND LT ENG OIL OVERSERVICED BY 4 QUARTS OF OIL . DRAINED EXCESS OIL TO PROPER LEVEL.REF B767 AMM 79-19. WILL REQUIRE BORO OF HPC ON LT&RT ENGS.REF LOG 4638188 AND 4638189 FOR BORO INSP. CONT ON LOG 4638190 CONT T/S . RAN BOTH ENGS AND APU AND CYCLED BETTWEEN LT & RT PACKS.NO FURTHER SMELLS NOTED AT THIS TIME.REF B767 AMM 21-00-21-102-030.RECIRCULATION FILTERS REQUIRE REPLACEMENT.R+R LT +RT RECIRC FAN FILTER PER B767-300 AMM 21-25 . NO DIRTY SOCK SMELLS (4638186)
